Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 65, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2024, 5:19 PM CDT for Allamakee County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2024, 5:19 PM CDT (22:19 UTC)
- Expired
- Jun 22, 2024, 6:15 PM CDT
- In force
- 56 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:04 PM CDT | TSTM WND GST 50 | 4 S Mount Zion, WI | Reported by Boscobel Fire Dept via Grant Co. Emerg Mgmt. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:13 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
660
WUUS53 KARX 222219
SVRARX
IAC005-WIC023-043-103-222315-
/O.NEW.KARX.SV.W.0065.240622T2219Z-240622T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
519 PM CDT Sat Jun 22 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Allamakee County in northeastern Iowa...
Northeastern Grant County in southwestern Wisconsin...
Southern Richland County in southwestern Wisconsin...
Crawford County in southwestern Wisconsin...
* Until 615 PM CDT.
* At 519 PM CDT, severe thunderstorms were located along a line
extending from near Lansing to 9 miles northwest of Harpers Ferry
to near Waukon, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Prairie Du Chien, Richland Center, Lansing, Boscobel, Harpers
Ferry, Westport, Excelsior, Seneca, Wauzeka, Soldiers Grove, Gays
Mills, Blue River, Eastman, De Soto, Mount Sterling, Ferryville,
Boaz, Waterville, Woodman, and Lynxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4317 9161 4329 9139 4343 9125 4339 9027
4309 9053 4299 9072
TIME...MOT...LOC 2219Z 288DEG 37KT 4339 9116 4328 9132 4319 9150
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ferguson1 follow-up statement
625
WWUS53 KARX 222309
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
609 PM CDT Sat Jun 22 2024
IAC005-WIC023-222318-
/O.CAN.KARX.SV.W.0065.000000T0000Z-240622T2315Z/
Allamakee IA-Crawford WI-
609 PM CDT Sat Jun 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLAMAKEE AND
CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the Severe Thunderstorm Warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Wisconsin.
&&
LAT...LON 4304 9096 4305 9095 4307 9092 4306 9091
4309 9083 4311 9080 4312 9074 4315 9072
4317 9068 4317 9067 4319 9067 4339 9053
4339 9027 4309 9053 4299 9072
TIME...MOT...LOC 2308Z 287DEG 41KT 4326 9049 4312 9064 4304 9086
$$
WIC043-103-222315-
/O.CON.KARX.SV.W.0065.000000T0000Z-240622T2315Z/
Grant WI-Richland WI-
609 PM CDT Sat Jun 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN GRANT AND SOUTHERN RICHLAND COUNTIES...
At 608 PM CDT, severe thunderstorms were located along a line
extending from near Muscoda to near Boscobel to 10 miles north of
Bloomington, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Richland Center, Boscobel, Westport, Wauzeka, Blue River, Boaz,
Woodman, Highway 61 And County T, Eagle Cave, Werley, Eagle Corners,
Port Andrew, County Roads K And T, County Roads Z Z And Q, Highway 80
And County Y, Boydtown, County Roads E And Q, Highways 80 And 56,
Easter Rock, and Basswood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4304 9096 4305 9095 4307 9092 4306 9091
4309 9083 4311 9080 4312 9074 4315 9072
4317 9068 4317 9067 4319 9067 4339 9053
4339 9027 4309 9053 4299 9072
TIME...MOT...LOC 2308Z 287DEG 41KT 4326 9049 4312 9064 4304 9086
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:24 PM CDT, 3 hours 55 minutes earlier. Its key messages:
- One more round of heavy rain is possible this afternoon and evening, with some areas potentially picking up another 2 to 4 inches of rain, with the southern third of the area having the higher relative risk for additional heavy rain.
- Severe thunderstorms remain possible, again mainly in the southern third of the CWA. Damaging winds remain the primary threat, but a tornado or two cannot be ruled out.
- After a welcome respite from the rain Sunday and Monday, Monday night and Tuesday may feature additional thunderstorms. Monday night has a Slight Risk (level 2 of 5) for severe thunderstorms.
Area forecast discussion, Jun 22, 1:24 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
124 PM CDT Sat Jun 22 2024
.KEY MESSAGES...
- One more round of heavy rain is possible this afternoon and
evening, with some areas potentially picking up another 2 to 4
inches of rain, with the southern third of the area having the
higher relative risk for additional heavy rain.
- Severe thunderstorms remain possible, again mainly in the southern
third of the CWA. Damaging winds remain the primary threat, but a
tornado or two cannot be ruled out.
- After a welcome respite from the rain Sunday and Monday,
Monday night and Tuesday may feature additional thunderstorms.
Monday night has a Slight Risk (level 2 of 5) for severe
thunderstorms.
&&
.DISCUSSION...
Issued at 120 PM CDT Sat Jun 22 2024
This Afternoon and Evening: Heavy Rain and Flooding, Severe Storm
Potential
18z WV satellite shows an upper trough sliding eastward over W MN
with an area of thunderstorms ahead of this feature. Multiple weak
perturbations are seen in the west-southwesterly flow aloft over the
CWA and extending back toward NE. At the surface, quasi-stationary
front is draped across IA with this feature extending into NE IA/SW
WI. Skies are beginning to modestly clear in NE IA with the
exception of a small area of showers along the US 20 corridor just
to the south of the CWA.
This afternoon, expect yet another round of showers and
thunderstorms to develop in the vicinity of the quasi-stationary
front as a combination of low level convergence, destabilization due
to insolation, and a bit of a cooling aloft ahead of a shortwave
occurs. Additionally, a few showers and thunderstorms may develop in
the northwestern portions of the CWA as the main upper trough
arrives late this afternoon. Once again, the key detail will be
where exactly the surface front will be located for our initial
shower and thunderstorm development this afternoon. Due to the
influence of outflow from our morning storms, only expect the
surface front to push as far north as roughly a Charles City IA to
Richland Center WI axis. With MLCAPE building to 1500 J/kg along and
south of this boundary, 0-6km shear increasing to 35-50 knots as
winds aloft increase, and sfc-500m SRH increasing to 50-100 m2/s2,
both damaging winds and perhaps a tornado or two would be possible
with the thunderstorms. The tornado risk, while present, looks to be
brief as upscale growth should occur relatively quickly as the 0-6km
bulk shear vectors look to be oriented largely along the the axis of
the front. This upscale growth, storm motions out of the west, and
PWAT values continuing to run near or above climatological maximums
suggest that another round of high rain totals and flooding will be
the main risk with the thunderstorms that develop near the surface
front in NE IA and SW WI.
In summary, this afternoon brings a risk for additional flooding,
damaging winds, and perhaps a tornado or two to NE IA and SW WI.
Farther to the northwest, scattered showers and thunderstorms may
occur. With the risk for additional flooding with this activity
being lower due to the progressive movement of the upper trough,
have allowed a large portion of the Areal Flood Watch to expire.
Monday and Tuesday: Next Round of Thunderstorm Potential
Monday into Tuesday, a longwave upper trough looks to advance from
the Canadian Prairies to northern Ontario. With high pressure
building in the eastern CONUS in the wake of an upper trough,
southerly 850mb moist advection looks to resume across the MS
Valley. While better shear and support for ascent looks to be
located to our north, still plausible severe thunderstorms could
occur in our forecast area either Monday night or Tuesday. Indeed,
SPC has issued a Slight Risk (level 2 of 5) for the northern third
of the area for Monday night. Will need to continue to monitor this
period, particularly if the upper trough digs a bit farther south
than currently favored.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1226 PM CDT Sat Jun 22 2024
MVFR ceilings will persist into the evening. There is still some
uncertainty on whether the TAF sites will be impacted a two
shortwave troughs moving through the area from mid-afternoon
into the evening, so kept the visibilities VFR. There may be
some scattered strong to severe storms south of the TAF sites.
Skies will be IFR/MVFR tonight and then become scattered on
Sunday morning.
&&
.HYDROLOGY...
Issued at 124 PM CDT Sat Jun 22 2024
Have cancelled additional parts of the Areal Flood Watch in
southeast Minnesota and west-central Wisconsin as the heavy rain
threat appears diminished for these areas. However, with
additional heavy rainfall possibly bringing another 2 to 4
inches this afternoon across northeast Iowa and southwest
Wisconsin, the Areal Flood Watch continues for these areas
through this evening.
River flooding concerns will last well into next week and
multiple rivers could exceed moderate flood stage if the
rainfall lines up correctly in their basins. Abundant rainfall
fell in the Cedar River basin around Austin, leading to major
flooding in this area. This appears likely to cause major
flooding downstream at Charles City, with exact crest height
dependent on how much additional rainfall falls in the basin
this afternoon.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch until 7 PM CDT this evening for WIZ043-044-053>055-
061.
MN...None.
IA...Flood Watch until 7 PM CDT this evening for IAZ008>011-018-019-
029-030.
&&
DISCUSSION...Ferguson
AVIATION...Boyne
HYDROLOGY...FergusonHazardous weather outlook, Jun 22, 1:32 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 132 PM CDT Sat Jun 22 2024 IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-232245- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant- 132 PM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight A Flood Watch for flash flooding and river flooding is in effect for today due to forecast heavy rain. Please reference this product for more information. Severe storms are possible this afternoon and evening that could bring damaging winds and possibly a tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday There remains potential for another round of severe thunderstorms on Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for a short time this afternoon in northeast Iowa and southwest Wisconsin. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-094>096-WIZ017-029-032>034-041-042-232245- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe- 132 PM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...north central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight Non-severe isolated thunderstorms may develop this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday There remains potential for another round of severe thunderstorms on Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Special weather statement, Jun 22, 3:13 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service La Crosse WI
313 PM CDT Sat Jun 22 2024
MNZ086-087-094-095-222045-
Olmsted MN-Dodge MN-Fillmore MN-Mower MN-
313 PM CDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OLMSTED...NORTHERN
MOWER...SOUTHEASTERN DODGE AND NORTHWESTERN FILLMORE COUNTIES THROUGH
345 PM CDT...
At 312 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hayfield, or 10 miles south of Dodge Center, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rochester, Stewartville, Hayfield, Marion, High Forest, Pleasant
Grove, Washington, Rock Dell, Racine, Oslo, Waltham, Sargeant,
and Rochester Airport.
This includes Interstate 90 in Minnesota between mile markers 197 and
222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4378 9294 4398 9294 4397 9227 4370 9228
TIME...MOT...LOC 2012Z 275DEG 37KT 4388 9280
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
FergusonLocal storm report, Jun 22, 4:04 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
404 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Flood Austin 43.67N 92.98W
06/22/2024 Mower MN Broadcast Media
Street flooding reported in downtown Austin.
Reported by KAAL.
&&Special weather statement, Jun 22, 4:29 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service La Crosse WI
429 PM CDT Sat Jun 22 2024
IAZ009>011-019-MNZ095-222200-
Winneshiek IA-Howard IA-Chickasaw IA-Allamakee IA-Fillmore MN-
429 PM CDT Sat Jun 22 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HOWARD...
NORTHWESTERN ALLAMAKEE...WINNESHIEK...NORTHEASTERN CHICKASAW AND
SOUTHEASTERN FILLMORE COUNTIES THROUGH 500 PM CDT...
At 428 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mabel to 6 miles northwest of Protivin.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Decorah, Cresco, Calmar, Spillville, Fort Atkinson, Canton, Ridgeway,
Protivin, Hanover, Vernon Springs County Park, Festina, Vernon
Springs, Hesper, Nordness, Highlandville, Lake Meyer County
Park, Quandahl, Bluffton, and Locust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa.
&&
LAT...LON 4331 9234 4355 9196 4343 9135 4308 9189
4308 9196
TIME...MOT...LOC 2128Z 286DEG 26KT 4349 9181 4328 9219
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
FergusonSpecial weather statement, Jun 22, 4:48 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
448 PM CDT Sat Jun 22 2024
IAZ011-WIZ054-055-222215-
Allamakee IA-Richland WI-Crawford WI-
448 PM CDT Sat Jun 22 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL ALLAMAKEE...
SOUTHWESTERN RICHLAND AND NORTHERN CRAWFORD COUNTIES THROUGH 515 PM
CDT...
At 447 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Viroqua to 13 miles east of
Lansing to near Harpers Ferry. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over mainly rural areas of east central
Allamakee, southwestern Richland and northern Crawford Counties,
including the following locations... Horrigan Ridge, Plugtown, Mount
Zion, Tavera, Fairview, Maple Ridge, Petersburg, and Rolling Ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4342 9044 4328 9052 4316 9073 4321 9116
4328 9105 4342 9089
TIME...MOT...LOC 2147Z 268DEG 31KT 4336 9090 4328 9097 4322 9110
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FergusonLocal storm report, Jun 22, 4:57 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
457 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM Rain Ettrick 44.17N 91.27W
06/22/2024 E4.00 Inch Trempealeau WI Public
Two day total.
&&Local storm report, Jun 22, 5:10 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
510 PM CDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Rain Goodview 44.07N 91.71W
06/22/2024 M2.80 Inch Winona MN Trained Spotter
&&
CZThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:13 PM CDT | River Flood Warning | ARX | Floyd | 4 days |
| Jun 21, 11:30 PM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Jun 22, 10:49 AM CDT | River Flood Warning | ARX | Clayton | 49 hr |
| Jun 22, 10:49 AM CDT | River Flood Warning | ARX | Clayton | 68 hr |
| Jun 22, 11:34 AM CDT | River Flood Warning | ARX | Allamakee, Clayton | 26 days |
| Jun 22, 4:29 PM CDT | Special Weather Statement | ARX | Winneshiek | 31 min |
| Jun 22, 4:38 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 67 min |
| Jun 22, 5:19 PM CDT | Areal Flood Advisory | ARX | Allamakee | 71 min |
| Jun 22, 5:23 PM CDT | Tornado Warning | ARX | Clayton, Fayette | 52 min |
| Jun 22, 6:22 PM CDT | Flash Flood Warning | ARX | Allamakee | 3 hr |
| Jun 21, 10:50 PM CDT | River Flood Warning | ARX | Crawford | 60 hr |
| Jun 21, 11:35 PM CDT | River Flood Watch | ARX | Juneau | 46 hr |
| Jun 22, 8:55 AM CDT | River Flood Warning | ARX | Jackson | 58 hr |
| Jun 22, 9:16 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 34 hr |
| Jun 22, 9:16 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 4 days |
| Jun 22, 11:12 AM CDT | River Flood Warning | ARX | Richland, Vernon | 55 hr |
| Jun 22, 11:12 AM CDT | River Flood Warning | ARX | Vernon | 56 hr |
| Jun 22, 11:12 AM CDT | River Flood Warning | ARX | Crawford | 65 hr |
| Jun 22, 11:34 AM CDT | River Flood Warning | ARX | La Crosse, Vernon | 21 days |
| Jun 22, 4:48 PM CDT | Special Weather Statement | ARX | Crawford | 27 min |
| Jun 22, 5:15 PM CDT | Tornado Warning | ARX | Grant | 45 min |
| Jun 22, 5:48 PM CDT | Tornado Warning | ARX | Crawford, Grant, Richland | 42 min |
| Jun 22, 6:12 PM CDT | Areal Flood Advisory | ARX | Crawford, Richland | 63 min |
| Jun 22, 6:56 PM CDT | Tornado Warning | ARX | Grant | 19 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Severe Thunderstorm Warnings in Iowa, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.